# SDR DALA2015120907466

- Difficulty date: December 7, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON AFT EDGE AT WINDOW BELT NR 57 EXTERNAL FUSELAGE SKIN. DAMAGE WAS REMOVED, MEASURED AND TREATED IAW 53-05, FIG 111, SHEET 10 AND 51-10-3 PAR-21.  PERFORM DECAL CONDITION INSPECTION EVERY C-CHECK IAW TOPP 30-10-70 PAR I PAGE 13.
